Consistency of the Born approximation for the spin-1/2 Aharonov-Bohm scattering

Creative Commons License

Boz M., Pak N.

PHYSICAL REVIEW D, vol.62, no.4, pp.0-45022, 2000 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 4
  • Publication Date: 2000
  • Doi Number: 10.1103/physrevd.62.045022
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.0-45022
  • Middle East Technical University Affiliated: No


The relativistic scattering of a spin-1/2 particle from an infinitely long solenoid is considered in the framework of covariant perturbation theory. The first order term agrees with the corresponding term in the series expansion of the exact amplitude, and second order term vanishes, thus proving that the Born approximation is consistent.